# SDR MALA030558

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Frozen
- Location: Mains
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GEAR INTRANSIT LIGHT STAYED ON AFTER GEAR RETRACTION. AIR RETURN TO MSP.  MAINTENANCE REMOVED ICE BUILD-UP FROM ALL GEAR.  JACKED AIRCRAFT AND CYCLED SYSTEM SEVERAL TIMES.  OPS CHECKS GOOD.
